injecting problems - AnabolicMinds.com

injecting problems

  1. New Member
    BigNemo's Avatar
    Join Date
    Dec 2005
    Posts
    318
    Rep Power
    266

    Reputation

    injecting problems


    I dont know if im the only 1 that has this problem but i have alot of trouble breaking the skin with insulin pins, im doing subcut abdominal injetions,and it just seems that I have to push to hard to break the skin and it does sting, years ago I pinned insulin the same way and I dont quite remember having this problem.

  2. New Member
    BigNemo's Avatar
    Join Date
    Dec 2005
    Posts
    318
    Rep Power
    266

    Reputation

    so nobody has problems with insulin needles I must b the only 1
  3. New Member
    jamjoe's Avatar
    Stats
    6'2"  195 lbs.
    Join Date
    Oct 2008
    Age
    32
    Posts
    109
    Rep Power
    127

    Reputation

    Do you have less fat on your abdominals than you did "years ago"? That could cause it to sting more.
    •   
       

  4. New Member
    DavesNotHere's Avatar
    Stats
    5'9"  213 lbs.
    Join Date
    Nov 2008
    Age
    44
    Posts
    155
    Rep Power
    149

    Reputation

    Been doin a lot of GH? GH thickens the skin.
    Otherwise, IDK.
  5. Advanced Member
    Rhyno's Avatar
    Stats
    6'0"  185 lbs.
    Join Date
    Feb 2008
    Age
    28
    Posts
    667
    Rep Power
    415

    Reputation

    Quote Originally Posted by BigNemo View Post
    so nobody has problems with insulin needles I must b the only 1
    This happens to me sometimes. I have trouble piercing the skin and it burns pretty badly. Other times, the pin slides in like butter, so idk.

    I've been trying to figure it out for myself, have a few ideas:

    *the needle is getting dulled while drawing from vial
    *pinching the injection site too hard
    *not letting the alcohol dry (this fuggin' burns)

    The last one would be psychological. The extra pain makes the inject seem more difficult b/c you gotta focus to overcome your body's "ow, wtf " response.
  6. New Member
    BigNemo's Avatar
    Join Date
    Dec 2005
    Posts
    318
    Rep Power
    266

    Reputation

    I am considerably leaner than I was a while back especially in the mid section, have not taken gh but my skin does seem to be somewhat thick and elastic, idk but I do believe that the needle dulls way 2 much from the vial
  7. Board Supporter
    joeymutz's Avatar
    Join Date
    Dec 2005
    Age
    29
    Posts
    1,266
    Rep Power
    740

    Reputation

    I'm gonna go with the needle is getting dull. sometimes i have a problem breaking the skin when I'm using my HCG. Last night i was drawing from a glass beaker and the needle was scratching the glass, it was a pain in the ass to get that pin through the skin but finally it went through so maybe your needles are just dull.
  8. New Member
    DeltaNiner's Avatar
    Stats
    6'3"  185 lbs.
    Join Date
    May 2009
    Posts
    59
    Rep Power
    94

    Reputation

    Are you recycling pins? Using the same pins multiple times will dull the needle.
  9. New Member
    BigNemo's Avatar
    Join Date
    Dec 2005
    Posts
    318
    Rep Power
    266

    Reputation

    no recycling pretty sure the needle gets dull from the rubber stopper
  10. Senior Member
    SoCo4Fun's Avatar
    Stats
    5'8"   lbs.
    Join Date
    Jun 2008
    Age
    33
    Posts
    1,018
    Rep Power
    585

    Reputation

    I had this problem when using cheap Walgreens slin pins...since I switched to BD it's a lot better.
  11. New Member
    jamjoe's Avatar
    Stats
    6'2"  195 lbs.
    Join Date
    Oct 2008
    Age
    32
    Posts
    109
    Rep Power
    127

    Reputation

    Quote Originally Posted by SoCo4Fun View Post
    I had this problem when using cheap Walgreens slin pins...since I switched to BD it's a lot better.
    BD?
  12. New Member
    DeltaNiner's Avatar
    Stats
    6'3"  185 lbs.
    Join Date
    May 2009
    Posts
    59
    Rep Power
    94

    Reputation

    BD is a medical brand.

    Yea the rubber stopper can have that effect.
  •   

      
     

Similar Forum Threads

  1. Squating problems b/c of knee & other problems - help
    By gettin'old in forum Exercise Science
    Replies: 12
    Last Post: 11-15-2011, 01:25 PM
  2. Injecting ATP
    By DAdams91982 in forum Anabolics
    Replies: 3
    Last Post: 11-19-2005, 01:05 PM
  3. injecting gh Im
    By bmass in forum IGF-1/GH
    Replies: 1
    Last Post: 02-25-2005, 01:41 PM
  4. injecting
    By krs41 in forum Anabolics
    Replies: 4
    Last Post: 08-15-2004, 03:06 PM
  5. Injecting?
    By Canadianboyzzz in forum Anabolics
    Replies: 3
    Last Post: 10-20-2003, 05:09 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in